In my first thread I addressed my concerns about the Test E I was taking. Most people seemed to think it was underdosed- thus I bumped it up from 500mg (250 E3D) to 750mg (375 E3D)
The results of that have been- some break outs on my skin (forearms and legs) and I think NOW I can actually see/feel my testicular atrophy. No strength gains, 1 lb weight gain.
Now, what actually concerns me- last night I was at a concert, standing for hours. I get home and notice a DENT in my shin. It is HUGE. My legs were really really stiff as well, to the point where I couldn’t bend me knees all the way. I’ve got a family history of blood-clots, so I tend to not take matters like this lightly. I called my mom at 4 a.m. (sorry!) to get a quick diagnosis- she figured I was just severely dehydrated- told me to sleep with my legs elevated + drink liquids.
So at some point during the night, the dent went away, but I woke up with two numb toes and a swollen/ possibly water retaining knee (which I still have 12+ hours later) My legs are still really tight too. My injection site(s) (ventroglute) seems to be stiff and somewhat sore when pressed as well. I think that could be just because I’m putting more in there now than before.
Nobody I’ve asked can shed any light on this, and I just want to know if it’s AS related or not (or bad/fake gear related).